# SDR ASOA2013101709236

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ISOLATOR FOUND ON AFT PRESSURE BULKHEAD FWD FACE.  R & R ISOLATOR IAW SRM 51-42-06-00 AND SRM 51-42-13-00.
